# SDR ASMFASMF201210017

- Difficulty date: October 15, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BX
- Aircraft serial: 30617
- Aircraft time: 33,647 hours, 15,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 33,778 hours, 15,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RT SIDE FUSELAGE SKIN WAS DETECTED A HOLE OF 1.125" DIAMETER AND 0.750" DEPTH FROM STA 391 BETWEEN S-23R AND S-24R; THE RT SIDE FUSELAGE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 12, FIGURE 201 AND NDT INSPECTION WERE PERFORMED, NO CRACKS WERE FOUND IAW NDTM PART 6 51-00-00, FIG 23, ALL CORRECT. LIKEWISE, THE SLAT NR 6 L/E WAS DETECTED A DENT OF 16.0" LONG, 8.0"WIDE AND 0.150" DEPTH BETWEEN STATIONS 176 AND 192; THIS DENT WAS FOUND OUT OF LIMITS IAW SRM 57-42-01; SO, THE SLAT NR 6 L/E WAS REPLACED IAW MM 27-81-21, ALL CORRECT.
